# SDR SIMA20140301010

- Difficulty date: March 1, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 34,156 hours, 30,786 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FRAME INNER WEB CRACKED BETWEEN FRAME 16 & FRAME 17 ABOVE DOOR CUT OUT AT FWD LIGHTNING HOLE.  PERFORMED REPAIR PAX DOOR FRAME INNER WEB BETWEEN FRAME 16 & FRAME 17 ABOVE DOOR CUT OUT AT FWD LIGHTNING HOLE IAW AEA ERS-EM-53MR-334 PART A.
